# SDR USAA20110601BB041

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT FORWARD ARMING LEVER COVER WAS NOT FLUSH WHEN THE L1 DOOR WAS OPENED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR ARMING LEVER HINGE.
